Jump to content
CrazyBoards.org

Recommended Posts

It's been about 10 days since I've dropped the zoloft, and cold turkey at that. I haven't felt any withdrawal symptoms such as headaches, or brain zaps or anything, not even dizziness. In that aspect I'm okay. But, now for the second day, I feel like I'm crashing. Yesterday started out okay, but ended up in tears, and this morning I feel like crap. Depressive crap. I was only on 50mg, and I do take 40mg Celexa in addition. Could this really have made a difference, and so soon? Or is this coincidence? A short term withdrawal symptom after all? Pdoc was not crazy about me dropping the zoloft, so I don't think he'd mind one bit if I went back on it without asking.

Oh, and my hands have quit shaking a bit, not totally as I had hoped. Again, maybe I'm not giving it enough time?

Link to comment
Share on other sites

this doesn't really sound like withdrawl; this sounds like the zoloft was working for you. once you stop taking the pills that fix your depression, you get depressed again. i'd think it best to assume the mood crash is not a coincidence, to call up your pdoc, and to consider starting the zoloft again. had you picked up a tremor immediately after starting zoloft, and that was the reason for quitting?

Link to comment
Share on other sites

had you picked up a tremor immediately after starting zoloft, and that was the reason for quitting?

Yes and yes. Although, I was initially ramped up pretty quickly, and stayed at 200mg for quite a while. I just couldn't handle that amount, and so he tapered me down and put me on celexa. I think (I never really asked) that I remained on zoloft more for OCD reasons, it is supposedly the most effective ssri for that.

I'm calling him. I don't want this to go any further.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...